Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.66
Fulltext available Open Access
Title: Numerical methods for sparse nonlinear eigenvalue problems
Language: English
Authors: Voß, Heinrich 
Keywords: nonlinear eigenvalue problem; iterative projection method; Jacobi–Davidson method; Arnoldi method; rational Krylov method
Issue Date: Jan-2004
Source: Proc. XVth Summer School on Software and Alg. of Num Math., Hejnice, Czech Republik
Abstract (english): 
This paper surveys numerical methods for general sparse nonlinear eigenvalue problems with special emphasis on iterative projection methods like Jacobi–Davidson, Arnoldi or rational Krylov methods. We briefly sketch a new approach to structure preserving projection methods, but we do not review the rich literature on polynomial eigenproblems which take advantage of a linearization of the problem.
URI: http://tubdok.tub.tuhh.de/handle/11420/68
DOI: 10.15480/882.66
Institute: Mathematik E-10 
Document Type: Chapter/Article (Proceedings)
License: In Copyright In Copyright
Part of Series: Preprints des Institutes für Mathematik 
Volume number: 70
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
rep70.pdf344,58 kBAdobe PDFView/Open
Thumbnail
Show full item record

Page view(s)

322
Last Week
1
Last month
7
checked on Oct 6, 2022

Download(s)

172
checked on Oct 6, 2022

Google ScholarTM

Check

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.